I am seriously considering taking propecia, I did a bit of research online and came across a few sites that really freaked me out, askthepatient.com propeciasideeffects.com. which report serious side effects and by some people they have not gone away. what do you say about all this, I would really like to take the drug but I am a bit freaked??? please answer me
Propecia (finasteride) has side effects that I know of, as follows:
- Increased libido in some men (usually older), because testosterone levels go up by about 15%.
- Decreased libido in about 1-2% of men, Also, erectile dysfunction is included in this group.
- Decreased in prostate cancer. Many people, like me, feel that this may be the magic bullet for prevention of this disease.
- Breast nodules in far less than 1% of men taking Propecia.
As the half life of this drug is 5 hours, it will be out of your system in a couple of days after stopping it. If you get any of these side effects, they will go away. Although I do hear some reports of other ‘not feeling well’ side effects, these may well be psychosomatic. If you need it, try it, for there is nothing to lose. If you do decide to try it, then you should give it a fair opportunity to benefit you by taking it for a full 8-12 months.